Universidad Complutense de Madrid
E-Prints Complutense

Positive semidefinite germs on the cone

Impacto

Downloads

Downloads per month over past year

Fernando Galván, José Francisco and Ruiz Sancho, Jesús María (2002) Positive semidefinite germs on the cone. Pacific Journal of Mathematics, 205 (1). pp. 109-118. ISSN 0030-8730

[img]
Preview
PDF
150kB

Official URL: http://msp.berkeley.edu/pjm/2002/205-1/pjm-v205-n1-p05-s.pdf


URLURL Type
http://msp.org/Publisher


Abstract

We show that any positive semidefinite analytic function germ on the cone z(2) = x(2) + y(2) is a sum of two squares of analytic function germs.


Item Type:Article
Uncontrolled Keywords:Analytic function germs
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
Sciences > Mathematics > Algebraic geometry
ID Code:15235
Deposited On:17 May 2012 08:45
Last Modified:09 Aug 2018 08:07

Origin of downloads

Repository Staff Only: item control page